# SDR IPXA2023111611610

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767-300
- Aircraft serial: 29228
- Aircraft time: 89,519 hours, 20,404 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 1007964
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB, IN FLIGHT ALT DISAGREE? EICAS MESSAGE DISPLAYED. 1ST OFFICER AIR DATA DETERMINED TO BE AT FAULT, ALT AIR DATA SELECTED PERFORMED T/S ON PITOT & STATIC SYS AS PREVIOUS TESTS SHOWED AN ALTITUDE DIFFRENCE OF 100 FEET BETWEEN CAPT AND F/O SIDE. CHECKED ALL CONNECTIONS OF ALL PITOT - STATIC DEVICES DOWN TO ADCS. NO FAULTS OR LEAKS NOTED. TO ISOLATE TOO MANY POSSIBLE FAULTS SOURCES, INSTALLED TEST SET UP ON CPT & F/O SIDE SEPERATELY. PERFORMED TEST IAW AMM: 34-11-00-862-045, REV: 140. DIFFERENCE BETWEEN CPT AND F/O IS AT MAXIMUM TO THE TESTSET IS MAX 30 FT AND DIFFRENCE OF CAPTAIN TO F/O SIDE IS MAX 20 FT. LEAK TEST OF SYSTEM SATIS & OPS TEST OF FLIGHT DECK ALTITUDE INDICATION WITHIN LIMITS.  A/C OK FOR SERVICE.
